按条件检索“214”条记录

已选条件: 数据来源: WOS × 出版年: 2013 × 机构: 数学学院 ×
导出
  • 排序
  • 显示
21. Sublinear Expectation Nonlinear Regression for the Financial Risk Measurement and Management SCOPUS SCIE

作者:Song, Yunquan; Lin, Lu

作者机构:[Song, Yunquan; Lin, Lu] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.; [Song, Yunquan] China Univ Petr, Coll Sci, Qingdao 266580, Peoples R China.

来源:DISCRETE DYNAMICS IN NATURE AND SOCIETY,2013

WOS被引数:1

资源类型:期刊论文

WOS:000329748300001

22. The ternary Goldbach-Vinogradov theorem with almost equal primes from the Beatty sequence SCOPUS SCIE

作者:Lü, G.;Sun, H.

作者机构:[Lü, G] Department of Mathematics, Shandong University, Jinan Shandong, 250100, China;[ Sun, H] School of Mathematics and Statistics, Shandong University at Weihai, Weihai Shandong, 264209, China

来源:The Ramanujan journal,RAMANUJAN JOURNAL,2013,Vol.30,Issue.2,153-161

WOS被引数:2

资源类型:期刊论文

WOS:000316364700001

23. BSDEs with regime switching: Weak convergence and applications SCOPUS SCIE

作者:Tao, R.;Wu, Z.;Zhang, Q.

作者机构:[Tao, R] School of Mathematics, Shandong University, 27 Shanda Nanlu, 250100 Jinan, China;[ Wu, Z] School of Mathematics, Shandong University, 27 Shanda Nanlu, 250100 Jinan, China;[ Zhang, Q] Department of Mathematics, University of Georgia, Athens GA 30602, United States

来源:Journal of Mathematical Analysis and Applications,JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS,2013,Vol.407,Issue.1,97-111

WOS被引数:7

资源类型:期刊论文

WOS:000320423000008

24. Neighborhood Unions for the Existence of Disjoint Chorded Cycles in Graphs SCOPUS SCIE

作者:Gao, Y.;Li, G.;Yan, J.

作者机构:[Gao, Y] School of Mathematics and Computer Science, Ningxia University, Ningxia, 750021, China;[ Li, G] School of Mathematics, Shandong University, Jinan, 250100, China;[ Yan, J] School of Mathematics, Shandong University, Jinan, 250100, China

来源:Graphs and combinatorics,GRAPHS AND COMBINATORICS,2013,Vol.29,Issue.5,1337-1345

WOS被引数:2

资源类型:期刊论文

WOS:000323374100015

25. Mean-field backward stochastic volterra integral equations SCOPUS SCIE

作者:Shi, Y.;Wang, T.;Yong, J.

作者机构:[Shi, Y] Institute for Financial Studies, School of Mathematics, Shandong University, Jinan, 250100, China;[ Wang, T] Institute for Financial Studies, School of Mathematics, Shandong University, Jinan, 250100, China;[ Yong, J] Department of Mathematics, University of Central Florida, Orlando, FL 32816, United States

来源:Discrete and continuous dynamical systems, Series B,DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS-SERIES B,2013,Vol.18,Issue.7,1929-1967

WOS被引数:7

资源类型:期刊论文

WOS:000319859800011

26. Expanded Mixed Finite Element Method for the Two-Dimensional Sobolev Equation SCOPUS SCIE

作者:Zhao, Qing-Li; Li, Zong-Cheng; Ding, You-Zheng

作者机构:[Zhao, Qing-Li] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.; [Zhao, Qing-Li; Li, Zong-Cheng; Ding, You-Zheng] Shandong Jianzhu Univ, Sch Sci, Jinan 250101, Peoples R China.

来源:JOURNAL OF APPLIED MATHEMATICS,2013

WOS被引数:3

资源类型:期刊论文

WOS:000321755900001

27. ON THE PATHWISE UNIQUENESS OF STOCHASTIC PARTIAL DIFFERENTIAL EQUATIONS WITH NON-LIPSCHITZ COEFFICIENTS SCOPUS SCIE

作者:DEFEI ZHANG;PING HE

作者机构:[Zhang, D] Department of Mathematics, Honghe University, Mengzi 661199, China, Department of Mathematics, Shandong University, Jinan 250100, China;[ He, P] Department of Mathematics, Honghe University, Mengzi 661199, China

来源:The Rocky Mountain journal of mathematics,ROCKY MOUNTAIN JOURNAL OF MATHEMATICS,2013,Vol.43,Issue.5,1739-1746

资源类型:期刊论文

WOS:000326264000018

28. Empirical likelihood inference for estimating equation with missing data SCOPUS SCIE

作者:Wang XiuLi; Chen Fang; Lin Lu

作者机构:[Wang XiuLi] Shandong Normal Univ, Sch Math Sci, Jinan 250014, Peoples R China.; [Chen Fang] Sun Yat Sen Univ, Nanfang Coll, Dept Elect Commun & Software Engn, Guangzhou 510970, Guangdong, Peoples R China.; [Lin Lu] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.

来源:SCIENCE CHINA-MATHEMATICS,2013,Vol.56,Issue.6,1233-1245

WOS被引数:1

资源类型:期刊论文

WOS:000320365400010

29. RESEARCH PAPER UNIQUE POSITIVE SOLUTION FOR A FRACTIONAL BOUNDARY VALUE PROBLEM SCOPUS SCIE

作者:Keyu Zhang;Jiafa Xu

作者机构:[Zhang, K] Department of Mathematics, Qilu Normal University, Jinan 250013, Shandong, China;[ Xu, J] School of Mathematics, Shandong University, Jinan 250100, Shandong, China

来源:Fractional Calculus and Applied Analysis,FRACTIONAL CALCULUS AND APPLIED ANALYSIS,2013,Vol.16,Issue.4,937-948

WOS被引数:6

资源类型:期刊论文

WOS:000326635600011

30. A Bombieri-type theorem for exponential sums SCOPUS SCIE

作者:Yao, Wei Li

作者机构:[Yao, Wei Li] Shanghai Univ, Dept Math, Coll Sci, Shanghai 200444, Peoples R China.; [Yao, Wei Li] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.

来源:ACTA MATHEMATICA SINICA-ENGLISH SERIES,2013,Vol.29,Issue.10,1997-2012

WOS被引数:1

资源类型:期刊论文

WOS:000324108300014

31. The structure of plane graphs with independent crossings and its applications to coloring problems SCOPUS SCIE

作者:Zhang, Xin; Liu, Guizhen

作者机构:[Zhang, Xin] Xidian Univ, Dept Math, Xian 710071, Peoples R China.; [Zhang, Xin; Liu, Guizhen] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.

来源:CENTRAL EUROPEAN JOURNAL OF MATHEMATICS,2013,Vol.11,Issue.2,308-321

WOS被引数:13

资源类型:期刊论文

WOS:000311495900009

32. THE OUTPUT FEEDBACK H-infinity CONTROL DESIGN FOR THE LINEAR STOCHASTIC SYSTEM DRIVEN BY BOTH BROWNIAN MOTION AND POISSON JUMPS: A NONLINEAR MATRIX INEQUALITY APPROACH EI SCOPUS SCIE

作者:Lin, Xiangyun; Zhang, Weihai; Wang, Xiangrong

作者机构:[Lin, Xiangyun] Shandong Univ Sci & Technol, Coll Sci, Jinan 250100, Peoples R China.; [Lin, Xiangyun] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.; [Zhang, Weihai; Wang, Xiangrong] Shandong Univ Sci & Technol, Coll Informat & Elect Engn, Qingdao 266590, Peoples R China.

来源:ASIAN JOURNAL OF CONTROL,2013,Vol.15,Issue.4,1139-1148

资源类型:期刊论文

WOS:000329204400017

33. Vertex-Disjoint Cycles of Order Eight with Chords in a Bipartite Graph SCIE

作者:Zou, Qingsong; Chen, Hongyu; Li, Guojun

作者机构:[Zou, Qingsong] Xidian Univ, Dept Math, Xian 710071, Shanxi, Peoples R China.; [Chen, Hongyu] Shanghai Inst Technol, Sch Sci, Shanghai 201418, Peoples R China.; [Li, Guojun] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.

来源:BULLETIN OF THE MALAYSIAN MATHEMATICAL SCIENCES SOCIETY,2013,Vol.36,Issue.1,255-262

WOS被引数:3

资源类型:期刊论文

WOS:000312037500024

34. J-Self-Adjoint Extensions for a Class of Discrete Linear Hamiltonian Systems SCOPUS SCIE

作者:Ren, Guojing; Sun, Huaqing

作者机构:[Ren, Guojing] Shandong Univ Finance & Econ, Sch Math & Quantitat Econ, Jinan 250014, Shandong, Peoples R China.; [Sun, Huaqing] Shandong Univ, Dept Math, Weihai 264209, Shandong, Peoples R China.

来源:ABSTRACT AND APPLIED ANALYSIS,2013

资源类型:期刊论文

WOS:000320265800001

35. Solutions for a fractional difference boundary value problem SCOPUS SCIE

作者:Dong, Wei; Xu, Jiafa; O'Regan, Donal

作者机构:[Dong, Wei] Hebei Univ Engn, Dept Math, Handan 056038, Hebei, Peoples R China.; [Xu, Jiafa] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [O'Regan, Donal] Natl Univ Ireland, Sch Math Stat & Appl Math, Galway, Ireland.

来源:ADVANCES IN DIFFERENCE EQUATIONS,2013

WOS被引数:3

资源类型:期刊论文

WOS:000328116300001

36. Existence of positive stationary solutions for a diffusive variable-territory predator-prey model SCIE

作者:Mei, Linfeng; Zhang, Xiaoyan

作者机构:[Mei, Linfeng] Univ New England, Dept Math, Sch Sci & Technol, Armidale, NSW 2351, Australia.; [Mei, Linfeng] Shandong Jianzhu Univ, Dept Math, Jinan 250100, Peoples R China.; [Zhang, Xiaoyan] Shandong Univ, Sch Math, Dept Math, Jinan 250100, Peoples R China.

来源:IMA JOURNAL OF APPLIED MATHEMATICS,2013,Vol.78,Issue.1,146-158

资源类型:期刊论文

WOS:000313838300007

37. Borel Directions and Uniqueness of Meromorphic Functions SCOPUS SCIE

作者:Zhang, Keyu; Xu, HongYan; Yi, Hongxun

作者机构:[Zhang, Keyu; Yi, Hongxun] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Zhang, Keyu] Qilu Normal Univ, Dept Math, Jinan 250013, Shandong, Peoples R China.; [Xu, HongYan] Jingdezhen Ceram Inst, Dept Informat & Engn, Jingdezhen 333403, Jiangxi, Peoples R China.

来源:ABSTRACT AND APPLIED ANALYSIS,2013

资源类型:期刊论文

WOS:000323961100001

38. Convergence analysis of high-order compact alternating direction implicit schemes for the two-dimensional time fractional diffusion equation SCOPUS SCIE

作者:Cui, M.

作者机构:[Cui, M] School of Mathematics, Shandong University, Jinan, 250100 Shandong, China

来源:Numerical algorithms,NUMERICAL ALGORITHMS,2013,Vol.62,Issue.3,383-409

WOS被引数:45

资源类型:期刊论文

WOS:000315379600002

39. Modified characteristic finite difference fractional step method for moving boundary value problem of nonlinear percolation system EI SCOPUS SCIE

作者:Yuan, Yi-rang; Li, Chang-feng; Sun, Tong-jun; Liu, Yun-xin

作者机构:[Yuan, Y.-R] Institute of Mathematics, Shandong University, Jinan 250100, China;[ Li, C.-F] School of Economics, Shandong University, Jinan 250100, China;[ Sun, T.-J] Institute of Mathematics, Shandong University, Jinan 250100, China;[ Liu, Y.-X] Institute of Mathematics, Shandong University, Jinan 250100, China

来源:应用数学和力学(英文版),APPLIED MATHEMATICS AND MECHANICS-ENGLISH EDITION,2013,Vol.34,Issue.4,417-436

资源类型:期刊论文

WOS:000317011600003

40. Weak Solutions for a p-Laplacian Antiperiodic Boundary Value Problem with Impulsive Effects SCOPUS SCIE

作者:Zhang, Keyu; Xu, Jiafa; Dong, Wei

作者机构:[Zhang, Keyu] Qilu Normal Univ, Dept Math, Jinan 250013, Shandong, Peoples R China.; [Zhang, Keyu; Xu, Jiafa] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Dong, Wei] Hebei Univ Engn, Dept Math, Handan 056038, Hebei, Peoples R China.

来源:DISCRETE DYNAMICS IN NATURE AND SOCIETY,2013

资源类型:期刊论文

WOS:000321841900001

共 11 页, 214 条记录

TOP